# SDR IPXA2015080992178

- Difficulty date: July 27, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,900 hours, 13,767 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC7541505
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CHAFE DAMAGE TO EXTENDED TAILCONE FWD SKIN INNER SURFACE, RT SIDE REPAIRED TAIL CONE RT SKIN IAW EA 011-5330-01-A5916, REV IR AND EO MD11-5350-58296-A.
